Cardinal invariants associated with Hausdorff measures

Archive for Mathematical Logic:1-22 (forthcoming)
  Copy   BIBTEX

Abstract

We consider cardinal invariants determined by Hausdorff measures. We separate many cardinal invariants of Hausdorff measure 0 ideals using two models that separate many cardinal invariants of Yorioka ideals at once from earlier work. Also, we show the uniformity numbers of s-dimensional Hausdorff measure 0 ideals for 0<s<10< s < 1 and of the Lebesgue null ideal can be separated using the Mathias forcing.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Even more simple cardinal invariants.Jakob Kellner - 2008 - Archive for Mathematical Logic 47 (5):503-515.
Distributive proper forcing axiom and cardinal invariants.Huiling Zhu - 2013 - Archive for Mathematical Logic 52 (5-6):497-506.
Questions on cardinal invariants of Boolean algebras.Mario Jardón Santos - 2023 - Archive for Mathematical Logic 62 (7):947-963.
On Shattering, Splitting and Reaping Partitions.Lorenz Halbeisen - 1998 - Mathematical Logic Quarterly 44 (1):123-134.
Isolating cardinal invariants.Jindřich Zapletal - 2003 - Journal of Mathematical Logic 3 (1):143-162.

Analytics

Added to PP
2025-03-18

Downloads
0

6 months
0

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

On cardinal characteristics of Yorioka ideals.Miguel A. Cardona & Diego A. Mejía - 2019 - Mathematical Logic Quarterly 65 (2):170-199.
The cofinality of the strong measure zero ideal.Teruyuki Yorioka - 2002 - Journal of Symbolic Logic 67 (4):1373-1384.
Many different covering numbers of Yorioka’s ideals.Noboru Osuga & Shizuo Kamo - 2014 - Archive for Mathematical Logic 53 (1-2):43-56.

Add more references